# SDR 2006UALA01932

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 957 S18-19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE STA 957 BTWN STR 18R AND STR 19R SKIN IS GOUGED.  MAJOR REPAIR: REMOVED DAMAGE.  ACCOMPLISHED A DOUBLER, TRIPLER AND FILLER REPAIR.
